Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 497676, 12 pages
Research Article

On the Operator Related to Bessel Heat Equation

Department of Mathematics, Faculty of Science, Maejo University, Chiang Mai 50290, Thailand

Received 12 April 2010; Accepted 27 June 2010

Academic Editor: Carlo Cattani

Copyright © 2010 Wanchak Satsanit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanchak Satsanit, “On the Operator Related to Bessel Heat Equation,” Mathematical Problems in Engineering, vol. 2010, Article ID 497676, 12 pages, 2010. doi:10.1155/2010/497676